Acetaminophen 500mg caplet Plus Pharma

$2.99

Qty: 100 CAPLETS 500 mg each

PlusPHARMA

See New Warnings Information and Directions

Extra Strength

ACETAMINOPHEN 500 mg

PAIN RELIEVER  FEVER REDUCER

CONTAINS NO ASPIRIN

Compare to the Active Ingredient in Extra Strength Tylenol®

This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol®

SKU: 837864001108 Category:

PlusPHARMA

See New Warnings Information and Directions

Extra Strength

ACETAMINOPHEN 500 mg

PAIN RELIEVER  FEVER REDUCER

CONTAINS NO ASPIRIN

Compare to the Active Ingredient in Extra Strength Tylenol®

This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Tylenol®

100 CAPLETS 500 mg each

Reviews

There are no reviews yet.

Be the first to review “Acetaminophen 500mg caplet Plus Pharma”

Your email address will not be published. Required fields are marked *